MathSciNet Relay Station
MathSciNet bibliographic data
MR2052164 47A10 (46G10 47B15 47B25)
Malamud, M. M.; Malamud, S. M. Spectral theory of operator measures in a Hilbert space. (Russian) Algebra i Analiz 15 (2003), no. 3, 1--77; translation in St. Petersburg Math. J. 15 (2004), no. 3, 323–373
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement